Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I am having some pregnancy symptoms but i am on depo shot, is this possible ?

Hello , i m 18 years old and i just started the depo shot in October . I was treated for Chlymida as well in October , i ve recently been to the ER && i had a infammed cervix but they didnt find anything else wrong . I ve had ultra sounds done && nothing as well as HPT that have all came back negative . I haven t had a period since October , and i ve been having a lot of pregnancy like symptoms ; loss of appetite , loss of weight , vomiting , dizziness , lower back pains , pains on my left side of my stomach , and here recently i ve been spotting a very dark brown discharge which lasted for about 5days and now its very red with little clots . I m not sure whats wrong , please help !
Asked On : Tue, 11 Jan 2011
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The effect depo provera taken in October is wearing off. Since it is the first time you are using depo provera, your cycles may be irregular or heavy. You have to take these injection every 12 weeks and the next dose is due this month. I am not sure whether it is approved for use in USA yet. Needless to say, depo shots can be useful as contraceptives, but they don't save you from infections. It is also not recommended to be used fro more than 2 years.
Answered: Thu, 13 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor